Panadol Sinus Tablet 24'S

(0 reviews)

SKU:
Price:
KD‎ 0.680

Quantity:
(22 available)

Total Price:
Share:
Panadol Sinus 24 Tablets Paracetamol Panadol Sinus tablets provide relief from Sinus pain and Congestion. It contains two main ingredients Paracetamol and Pseudoephedrine Hydrochloride. Paracetamol belongs to a group of medicines called analgesics (painkillers) and is used to treat pain by inhibiting cyclooxygenase, COX-1 and COX-2, which are involved in prostaglandin (PG) synthesis. Prostaglandins are responsible for eliciting pain sensations. And have antipyretic effect that help in reducing fever. Pseudoephedrine is a decongestant used to treat nasal and sinus congestion. Indications: • Sinus Pain. • Nasal congestion. • Headache. Points of interest: • Should not be taken with other products containing paracetamol at the same time. • Do not take more than 8 tablets in 24 hours. • Do not take longer than 7 days without asking your doctor. How to use: Take 1 - 2 tablets every 6 hours as required. Active Ingredients: Paracetamol , Pseudoephedrine Hydrochloride. Side effects: • Headache. • Dizziness. • Increased blood pressure. • Nausea. • Vomiting. Cautions: Consult your doctor if you have: • Liver and kidney impairment. • Do not use if you have severe hypertension or severe coronary artery disease. • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors. • Do not use if you are taking other decongestants. Interactions: • Prolonged daily use of paracetamol with anticoagulants and other coumarins used to thin the blood may increase the risk of bleeding. • beta-blockers and other antihypertensives. Quantity: 24 Tablets.
There have been no reviews for this product yet.

Related products